# SDR RRXA003084

- Difficulty date: July 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND SKIN CRACKED ON THE AFT SKIN LAP AFT OF MEG SPLICE AT STA 1690-1763 AND L28L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.   FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-1 FIG 7 AND EA PD 08-53-054.
